# SDR USAA2011062100020

- Difficulty date: June 17, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 35,144 hours, 15,538 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472193
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GALLEY MAT - CORROSION ON UPPER CAP OF FLOORBEAM BETWEEN FR66 TO FR68 + 3 INCHES, -Y765.  REPAIRED UPPER CAP OF FLOORBEAM BETWEEN FR66 TO FR68 + 3 INCHES, -Y765 IAW A320 53-00-14 & EA 200143.
